So, I don’t know if it’s just me but I’ve noticed whenever I inject my Humalog or Lantis, I feel a cold sensation in my injection spot for just a second, it isn’t bad it just feels kinda cool (literally lol). I was wondering, is that just me or is that anyone else too?
it feels cold to me to but just after in the fridge
I don’t notice that feeling but I always use my current insulin at room temperature. Never straight from the frig
sometimes it runs out so i have to get it out of the fridge
Haha I’ve had that feeling before! Usually when my insulin is a different temperature than my environment (like if my insulin has been in the fridge, or if it’s a hot day and my pen was inside the air conditioned house). But occasionally Ive felt a funny “cool” sensation just after injecting. If you need to give yourself a shot and you had to grab a vial/pen out of the fridge, you can stick it in your arm pit or under your knee for a few minutes.
Now that I’m on a pump I only feel my insulin if there’s something wrong with my site, like if the cannula is too close to my skin or delivering insulin into a muscle or area without much fat.